# SDR 99ZZZX2382

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761KC
- Make and model: Cessna T210M
- Aircraft serial: 21062308
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Accumulator
- Part number: 12810331
- Condition: Failed
- Location: Mlg Door
- Part time: 5,284 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, GEAR WAS CYCLED DOWN AND RIGHT AFTER A GREEN LIGHT CAME ON, A LOUD BANG WAS HEARD FOLLOWED BY LOSS OF HYDRAULIC PRESSURE.  A SAFE LANDING WAS MADE.  DISCOVERED THE MLG DOOR ACCUMULATOR HAD FAILED AT THE SNAP RING.  A HOLE WAS PUT IN THE RIGHT SKIN AND A STRINGER WAS CRUSHED.
